# SDR 97ZZZX2338

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N286CM
- Make and model: Piper PA-46-310P
- Aircraft serial: 468608043
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Engine
- Part time: 1,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENGINE MOUNT CRACKED IN 3 SPOTS.  NOTE:  SL 1001 HAD BEEN C/W PREVIOUSLY.
